# SDR A6WA2013100200218

- Difficulty date: September 13, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 26,730 hours, 25,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTBOARD ANGLE ON FS 280, RBL 9 IS CRACKED.  REPLACED.
